Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Birmingham, AL

June 7, 2019Lamar County, Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2019, 5:25 PM CDT for Lamar County, Pickens County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2019, 5:25 PM CDT (22:25 UTC)
Expired
Jun 7, 2019, 6:00 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lamar County, AL, Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 51 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

243 
WUUS54 KBMX 072225
SVRBMX
ALC075-107-072300-
/O.NEW.KBMX.SV.W.0101.190607T2225Z-190607T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
525 PM CDT Fri Jun 7 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northern Pickens County in west central Alabama...
  Southeastern Lamar County in west central Alabama...

* Until 600 PM CDT.

* At 525 PM CDT, a severe thunderstorm was located near Ethelsville,
  or 9 miles southwest of Millport, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Reform, Millport, Kennedy, Ethelsville, North Pickens Airport,
  McShan, Forest and Shaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3353 8827 3361 8800 3354 8795 3353 8795
      3353 8794 3350 8792 3336 8793 3333 8830
TIME...MOT...LOC 2225Z 265DEG 22KT 3347 8821 

HAIL...0.75IN
WIND...60MPH
 
$$

40/Sizemore
2 follow-up statements
963 
WWUS54 KBMX 072242
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
542 PM CDT Fri Jun 7 2019

ALC075-107-072300-
/O.CON.KBMX.SV.W.0101.000000T0000Z-190607T2300Z/
Pickens AL-Lamar AL-
542 PM CDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN PICKENS AND SOUTHEASTERN LAMAR COUNTIES...

At 542 PM CDT, a severe thunderstorm was located south of Millport, 
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Reform, Millport, Kennedy, Ethelsville, North Pickens Airport, McShan
and Shaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3361 8800 3354 8795 3353 8795 3353 8794
      3350 8792 3336 8793 3336 8827 3354 8822
TIME...MOT...LOC 2242Z 265DEG 22KT 3348 8808 

HAIL...0.75IN
WIND...60MPH
 
$$

40/Sizemore
318 
WWUS54 KBMX 072253
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
553 PM CDT Fri Jun 7 2019

ALC075-107-072300-
/O.EXP.KBMX.SV.W.0101.000000T0000Z-190607T2300Z/
Pickens AL-Lamar AL-
553 PM CDT Fri Jun 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PICKENS AND
SOUTHEASTERN LAMAR COUNTIES WILL EXPIRE AT 600 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3361 8800 3354 8795 3353 8795 3353 8794
      3350 8792 3336 8793 3336 8827 3354 8822
TIME...MOT...LOC 2250Z 265DEG 22KT 3348 8803 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:03 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 7, 4:03 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
403 PM CDT Fri Jun 7 2019

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...

Vigorous thunderstorms that affected a large part of Alabama
since early this morning have now moved into Georgia. Several near
severe wind gusts occurred and many trees were downed with these
storms. The area generally east of Interstate 65 has become
stabilized with temperatures plummeting to near the dew points in
the 70-75 degree range. Really do not see this area rebounding
before the loss of solar isolation but expect some showers and
thunderstorms to affect the area later tonight.

Western areas generally west of Interstate 65 have been clear the
past few hours and have jumped into the 85 to 90 degree range.
This has allowed the area to recover with SBCAPE values jumping to
2000 or so. Short range model output indicates another wave moving
into western Alabama within the next hour or so, which coincides
with the activity in eastern Mississippi. The presence of dry air
aloft with loads of moisture below it have DCAPE values
approaching 1000. Effective Bulk Shear values were around 30kts
with a general westerly mid level flow around 30kts too. Winds are
generally unidirectional and shear values are much lower than
yesterday, therefore have removed any tornado threat into this
evening. Will still monitor storm interactions, but threat is too
low to mention at this time. The hail threat also appears limited
but with the dry air aloft, some may fall. Did not advertise the
threat , but far west and southwest areas will have the best
opportunity to experience this threat. Did mention a damaging
wind threat for areas west of Interstate 65 through 10 pm. Storms
should cross the state line before 5pm and move through much of
the area overnight.

Precipitable water values remain 1.8-1.9 inches southwest half and
moisture transport may increase that value farther north too.
Therefore, some of the stronger convection may produce heavy rain
rates and the potential of localized heavy rain. Some minor
flooding is possible especially in low lying and flood prone
areas.

75

.LONG TERM...
/Issued at 401 AM CT/

By Saturday, models are in fair agreement that our upper low will
be centered near Tennessee as a closed low along with an
associated surface low near Northern Mississippi. We will
continue with a very moist atmosphere over Alabama and successive
waves of convection. As we move into Sunday, the upper low is
expected to become an open trough from the main Canadian low. At
the surface, the low should progress northeast some dragging a
frontal boundary with it. However, by Monday, as our main upper
system progresses east, this will aide in pushing a second surface
frontal system out of the Plain States into the Mississippi River
Valley, nudging the first frontal system some to the southeast
into Central Alabama. We will stay in our wet pattern thus through
the weekend and into Monday.

Past Monday, as we move into Tuesday toward the middle of next
week, our upper trough will weaken across the Southeast U.S. as
the main energy gets absorbed into the main eastward progressing
upper low with more of a progressive northwest flow into Alabama.
This should aide bringing the second surface boundary through the
area allowing for less overall moisture, lower rain chances, and
some slightly cooler readings to the area for the end of our
forecast by mid week.

08

&&

.AVIATION...
18Z TAF Discussion.

A broken line of storms is moving eastward across Central Alabama to
begin the forecast period, generally aligned along the I-65
corridor. Ahead of this line, scattered showers and storms have
developed across east Central Alabama. These storms could produce
localized strong winds and heavy rainfall. In the wake of this
activity, expect a lull with mostly clear skies through the
remainder of the afternoon.

Another round of showers and possibly a few thunderstorms is
possible this evening and into the overnight period. Confidence on
coverage is low, and will carry SHRA and VCTS for now. Given high
low level moisture, low clouds will be possible late tonight, and
have introduced MVFR cigs.

14

&&

.FIRE WEATHER...

An extended period of wet weather will continue through the
weekend, with elevated rain chances each period. This, combined
with high relative humidity values should limit any fire weather
concerns across the area. Low clouds and fog are possible each
morning over the next few days as grounds become saturated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  82  67  83  67 /  80  90  70  80  50
Anniston    69  83  69  82  68 /  90  90  70  80  50
Birmingham  70  84  69  84  70 /  90  90  60  80  40
Tuscaloosa  71  85  71  86  70 /  70  80  50  70  40
Calera      69  84  68  84  68 /  90  80  60  80  40
Auburn      69  82  70  82  69 /  70  80  70  80  50
Montgomery  71  86  70  86  70 /  60  80  60  80  40
Troy        71  85  69  83  69 /  60  80  70  80  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 7, 3:44 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
344 PM CDT Fri Jun 7 2019

ALZ011>015-017>050-082345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
344 PM CDT Fri Jun 7 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Showers and thunderstorms will redevelop over Central Alabama. There
will be a chance of damaging winds mainly west of Interstate 65.
Additionally, localized heavy rainfall is possible which may lead to
some minor flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may become
necessary in western areas through this evening.

In the hours before

Local storm report, Jun 7, 2:58 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI JUN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     SMITHS STATION          32.54N 85.09W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SMITHS STATION. TIME
            ESTIMATED FROM RADAR.

&&

14
Local storm report, Jun 7, 3:02 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT FRI JUN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     BEULAH                  32.71N 85.18W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            TREES DOWN IN BEULAH. TIME ESTIMATED FROM
            RADAR.

&&

14
Local storm report, Jun 7, 4:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
414 PM CDT FRI JUN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TORNADO          2 WNW POTTER STATION    32.45N 87.14W
06/06/2019                   DALLAS             AL   EMERGENCY MNGR

            A ROTATING SHOWER APPARENTLY PRODUCED A
            TORNADO 6 MILES WNW OF SELMA. THE TORNADO
            WAS SPOTTED BY A FEW PEOPLE ON THE GROUND
            ALONG CR 214 NORTH OF US 80. SEVERAL TREES
            WERE SNAPPED OFF, NUMEROUS BRANCHES WERE
            DOWNED, AND ONE HOME SUFFERED ROOF AND
            SHINGLE DAMAGE.

0407 PM     TORNADO          2 WNW POTTER STATION    32.45N 87.14W
06/06/2019                   DALLAS             AL   NWS STORM SURVEY

            UPDATED FOR CONFIRMED VIA STORM SURVEY. A
            ROTATING SHOWER PRODUCED A TORNADO 6 MILES
            WNW OF SELMA. THE TORNADO WAS SPOTTED BY A
            FEW PEOPLE ON THE GROUND ALONG CR 214 NORTH
            OF US 80. SEVERAL TREES WERE SNAPPED OFF,
            NUMEROUS BRANCHES WERE DOWNED, AND ONE HOME
            SUFFERED ROOF DAMAGE. THE TORNADO PATH IS
            0.75 MILE, WITH WINDS OF 75 MPH.

1236 PM     TSTM WND GST     DANNELLY FIELD          32.30N 86.39W
06/07/2019  M59 MPH          MONTGOMERY         AL   ASOS

            MEASURED WIND GUST OF 59 MPH AT DANNELLY
            FIELD.

1248 PM     TSTM WND DMG     COOSADA                 32.50N 86.33W
06/07/2019                   ELMORE             AL   EMERGENCY MNGR

            TWO TREES DOWN ON COOSADA PARKWAY IN
            COOSADA. TIME ESTIMATED FROM RADAR.

1250 PM     TSTM WND DMG     2 SSW GUNTER AFB        32.38N 86.26W
06/07/2019                   MONTGOMERY         AL   PUBLIC

            MANY LARGE TREES UPROOTED OR SNAPPED ACROSS
            THE EAST MONTGOMERY METRO AREA, BETWEEN
            DANNELLY FIELD AND THE HWY 231 CORRIDOR.
            LOCATIONS INCLUDE THE ALABAMA STATE UNIV
            CAMPUS, OAK FOREST DRIVE, AND FOREST HILLS
            SUBDIVISION. TIME IS ESTIMATED FROM RADAR
            FOR THE FOREST HILLS AREA.

0126 PM     TSTM WND DMG     3 S REELTOWN            32.56N 85.82W
06/07/2019                   TALLAPOOSA         AL   EMERGENCY MNGR

            TREE DOWN AT HWY 49 AND HWY 14. WINDS
            ESTIMATED AT 40MPH.

0155 PM     TSTM WND DMG     4 SW BEAUREGARD         32.51N 85.42W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON LEE ROAD 29. TIME
            ESTIMATED FROM RADAR.

0156 PM     TSTM WND DMG     1 SSE ROBERT G. PITTS A 32.60N 85.42W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            CORRECTS TIME ON PREVIOUS TSTM WND DMG
            REPORT FROM 1 SSE ROBERT G. PITTS AIRPORT.
            TREE DOWN ON A HOME. TIME ESTIMATED FROM
            RADAR.

0207 PM     TSTM WND DMG     1 ESE GRIFFEN MILL      32.52N 85.25W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN AT HWY 169 AND HWY 175.
            TIME ESTIMATED FROM RADAR.

0218 PM     TSTM WND DMG     BEULAH                  32.71N 85.18W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            TREES DOWN IN BEULAH. TIME ESTIMATED FROM
            RADAR.

0221 PM     TSTM WND DMG     SMITHS STATION          32.54N 85.09W
06/07/2019                   LEE                AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SMITHS STATION. TIME
            ESTIMATED FROM RADAR.

&&
Special weather statement, Jun 7, 4:26 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
426 PM CDT Fri Jun 7 2019

ALZ030-072215-
Sumter AL-
426 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 515 PM CDT...

At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of De Kalb to near Tamola to
near Toomsuba. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Livingston, York, Cuba, Gainesville, Epes, Emelle, Boyd, The
University Of West Alabama, Bluffport, Coatopa, Dug Hill, Geiger, Old
Mallard Airport, Sumterville, Lilita, Bellamy, I 20 Welcome Center At
Cuba and Payneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3292 8835 3293 8820 3288 8818 3286 8816
      3283 8818 3283 8814 3280 8810 3281 8807
      3279 8806 3277 8811 3272 8808 3269 8812
      3269 8804 3263 8808 3259 8806 3262 8796
      3259 8795 3242 8804 3237 8805 3236 8841
TIME...MOT...LOC 2126Z 270DEG 35KT 3283 8859 3262 8851 3241 8857

40/Sizemore
Special weather statement, Jun 7, 4:33 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
433 PM CDT Fri Jun 7 2019

ALZ012-022-072230-
Pickens AL-Lamar AL-
433 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS AND LAMAR
COUNTIES UNTIL 530 PM CDT...

At 433 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Caledonia to near Kolola
Springs to near Columbus. Movement was east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Vernon, Sulligent, Millport, Beaverton, Blooming Grove, Lamar County
Airport, Crews, Bedford, Gattman, Cody, Henson Springs, Lamar County
Public Lake, Shaw, Star, Pine Springs, Hightogy, Forest and Melborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3398 8822 3405 8799 3402 8799 3402 8795
      3372 8795 3344 8809 3341 8829
TIME...MOT...LOC 2133Z 248DEG 18KT 3377 8837 3362 8839 3349 8847

40/Sizemore
Special weather statement, Jun 7, 5:10 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
510 PM CDT Fri Jun 7 2019

ALZ022-030>032-072300-
Greene AL-Hale AL-Pickens AL-Sumter AL-
510 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PICKENS...GREENE...
NORTHWESTERN HALE AND CENTRAL SUMTER COUNTIES UNTIL 600 PM CDT...

At 510 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panola to near Gainesville to Bluffport.
Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Eutaw, Moundville, Forkland, Akron, Boligee, Union, Epes, Walden
Quarters, West Greene, Thornhill, Benevola, Wedgeworth, Tishabee, New
West Greene, Mantua, Allison, Jena, Bluffport, Sawyerville and
Knoxville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3299 8826 3316 8785 3315 8784 3310 8784
      3309 8783 3302 8783 3302 8771 3301 8771
      3301 8768 3297 8764 3271 8765 3256 8815
      3281 8813
TIME...MOT...LOC 2210Z 247DEG 37KT 3298 8823 3283 8811 3258 8813

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:35 PM CDTSpecial Weather StatementBMXSumter25 min
Jun 6, 8:02 PM CDTSpecial Weather StatementBMXSumter43 min
Jun 6, 8:47 PM CDTSpecial Weather StatementBMXGreene, Sumter43 min
Jun 6, 9:52 PM CDTSpecial Weather StatementBMXPickens53 min
Jun 6, 10:17 PM CDTAreal Flood AdvisoryBMXPickens3 hr
Jun 6, 10:59 PM CDTFlash Flood WarningBMXPickens3 hr
Jun 6, 11:18 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jun 6, 11:51 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens3 hr
Jun 7, 9:24 AM CDTSpecial Weather StatementBMXSumter51 min
Jun 7, 9:58 AM CDTSpecial Weather StatementBMXMarengo62 min
Jun 7, 10:17 AM CDTSevere Thunderstorm WarningBMXMarengo43 min
Jun 7, 11:22 AM CDTSpecial Weather StatementBMXDallas53 min
Jun 7, 11:51 AM CDTSevere Thunderstorm WarningBMXDallas24 min
Jun 7, 11:55 AM CDTSpecial Weather StatementBMXAutauga, Lowndes50 min
Jun 7, 12:17 PM CDTSpecial Weather StatementBMXChilton43 min
Jun 7, 12:30 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery45 min
Jun 7, 12:38 PM CDTSpecial Weather StatementBMXShelby37 min
Jun 7, 12:44 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore61 min
Jun 7, 1:03 PM CDTSpecial Weather StatementBMXBullock, Macon57 min
Jun 7, 1:14 PM CDTSpecial Weather StatementBMXTalladega61 min
Jun 7, 1:22 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Jun 7, 1:31 PM CDTSpecial Weather StatementBMXLee, Russell59 min
Jun 7, 1:51 PM CDTSevere Thunderstorm WarningBMXLee, Russell54 min
Jun 7, 2:03 PM CDTSpecial Weather StatementBMXBarbour27 min
Jun 7, 2:14 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Randolph61 min
Jun 7, 4:26 PM CDTSpecial Weather StatementBMXSumter49 min
Jun 7, 4:33 PM CDTSpecial Weather StatementBMXLamar57 min
Jun 7, 5:10 PM CDTSpecial Weather StatementBMXGreene50 min
Jun 7, 5:29 PM CDTSpecial Weather StatementBMXMarengo61 min
Jun 7, 6:03 PM CDTSpecial Weather StatementBMXPickens27 min
Jun 7, 6:05 PM CDTSpecial Weather StatementBMXPerry25 min
Jun 7, 6:27 PM CDTSpecial Weather StatementBMXPickens33 min
Jun 7, 6:32 PM CDTSpecial Weather StatementBMXHale, Perry43 min
Jun 7, 6:47 PM CDTSevere Thunderstorm WarningBMXBibb32 min
Jun 7, 6:50 PM CDTSpecial Weather StatementBMXTuscaloosa40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.